ANSWERS: 7
  • You should get exercise and pack on muscles.
  • Usually easy bruising is caused by a lack of Iron. What I would suggest is a multivitamin or Iron pill....alo it is a possibilty that you may be anemic(which means you simply have a natural lack of Iron in your blood) in this situation visit a doctor and they can give you medicine to help this disorder.....do not worry anemia is very common I have known two people with it and it did not interfere with thier lives much...good luck
  • By 'bruise' do you mean that you get black-and-blue marks easily ? if yes you may need to check your blood level with your doctor. a tendency to develop these bruises easily may suggest that you have a low amount of red blood cells (in some cases this is called anemia). this is caused by lack of iron, vit B-12, and folic acid. If by 'bruise' you mean that you 'scrape' your skin because you bump into things .. well .. you should be a bit more carefull ey !
  • You might have a diet that is not helping your body produce enough iron. Carbonated sodas act as iron blockers, as does tannic acid in teas. Vitamin C enhances iron absorption, so drink juices, or add juice to water daily for flavor and less calories, and take a supplement.
  • Arnica
  • Usually vit.c, vit. e, iron are all indicated if you bruise too easily. I have one other thing. If I don't eat enough or on time, I will find a bruise immediately, so don't delay eating if you are hungry and make sure you eat enough at the meal or a little extra and see if it helps.
  • I had the same problem, heard all the same answers, and tried all the same remedies suggested above, to no avail. Then I discovered the problem: aspirin. Aspirin, ibuprofen and all of the non-steroidal anti-inflammatory drugs (NSAIDs), such as Anaprox or Piroxicam, thin the blood. The result, for some people, is very easy bruising. As soon as I stopped taking the baby aspirin my doctor had recommended as a precaution against heart disease, my bruising stopped. Simple as that. Other blood-thinners include ginkgo and Vitamin E (both of which I was also taking!). That's why surgeons tell their patients to stop taking these drugs one week before any surgery. Hope this helps solve your problem like it did for me!

Copyright 2020, Wired Ivy, LLC

Answerbag | Terms of Service | Privacy Policy